| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2023: lot 2106554: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-jul-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.About 1 year and 7 months after the primary surgery, the surgeon revised the insert (from 10 to 14 mm).The surgery was completed successfully.